I get sick, or sicker, dose goes up, Fortunately with IV liquids and other med changes, I am under control. No remission, symptoms just less severe. I usually leave hosp on 20mg or so after being on higher. But once home have tried coming down to 17.5mg, not great, but bearable, down to 15mg, definitely things are stirring up again, but need some relief from side effects. try 12.5, by day 3-4 I am very sick, so we go back up and hope we did it in time to avoid another hosp stay (hate them, have no veins left so ALWAYS need a PICC or Central Line) Have had 2 bowel resections, and 3 rectal abscesses surgically removed. Now, I am faced with abscesses in the groin area. In early 80's had to have 2 removed, but none since then till now. Before I/we (dr) didn't know they could be caused by my condition. Recent studies have shown these abscesses are not only common with Crohns, but, also with prenisone use. I am surely a long term user of prednisone. Short of more surgery, does any one out there deal with groin abscesses?? What helps?? High doese of antibiotics messes with the many other meds I take.
I need some help... Any tips??